# SDR SIMA201113705

- Difficulty date: May 15, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 22,531 hours, 19,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MANTENANCE BASE VISIT FOUND LEFT OMEGA BEAM CORRODED AT FRAME 20. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED LEFT OMEGA BEAM AT FRAME 20 IAW SRM 53-00-10 FIGURE 201. THE AIRCRAFT WAS RETURNED TO SERVICE.
